Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Taking microgynon 30. Having intercourse, Tested for STI. Tingling Vagina, blood in stool. Miscarriage?

I am taking microgynon 30, having sex regularly without a condom as we have both been tested for STIs. My last period finished last week, but I woke up this morning with severe cramping (much more severe than any period pain i ve had before), and a tingling feeling in my vagina , and a major urge to poo! I do not need the toilet, but this feeling won t subside, i have a little bit of blood, but this could be related to having sex last night. I think it could be a miscarriage??
Asked On : Mon, 2 Apr 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi,

Thank you for your query. I can understand your concerns.

NO it is not miscarriage. But still to confirm it i want you to do a pregnancy test with a UPT kit . It costs cheap and is available in all pharmacy. The instructions on how to use it & how to read the test is given on the Kit Box.

Your symptoms to poo, tingling in vagina and blood is due to rough sex . It will go away soon with time.


Apply lubricants from next time before sex.



Feel free to consult me directly
http://bit.ly/drsombiswas


Regards

Dr. Som Biswas M.D.
Mumbai
Answered: Sat, 29 Mar 2014
I find this answer helpful
  User's Response
HI
Thank for asking to HCM
I really appreciate your concern, look if you are pregnant then the question of miscarriage arises, otherwise such nonspecific symptoms are very common and that does not matter, no need to worry about this, hope this information helps you have a good day.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor